# SDR 29GA2013031434633

- Difficulty date: March 4, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 29,088 hours, 32,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 463VPJ1
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4021.   EMERGENCY LIGHT ILLUMINATED ON THE GROUND AND PA SYSTEM WILL NOT WORK.  REPAIRED WIRING ON CONNECTOR, OPS CHECKED SATISFACTORY.
